MAUDE Adverse Event Report: SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 8DCT
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Unintended Extubation (4564)
Date of Event 08/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during use, an audible leak coming from the patient tracheostomy was heard.The ventilator showed a low minute ventilation alarm notification.A volume of air was introduced to correct the leak.A few minutes later, an audible leak was noted again.Due to the multiple introductions of air through the device pilot balloon and the device not holding volume, it was assessed that there was a leak in the device.An emergency device change was performed due to constant introduction of air in the pilot cuff.No adverse reaction was noted to the patient.The patient was re-assessed as not distressed as noted vital signs were stable.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
MDR Report Key12548696
Report Number2936999-2021-00970
Device Sequence Number3322574
Product Code JOH
UDI-Device Identifier20884522029022
UDI-Public20884522029022
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K962173
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/25/2025
Device Model Number8DCT
Device Catalogue Number8DCT
Device Lot Number21C1126JCX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2021
Initial Report FDA Received Date09/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1